# SDR 98ZZZX734

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272MK
- Make and model: Hughes 369E
- Aircraft serial: 0256E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 369D2512711
- Condition: Broken
- Location: M/R Transmission
- Part time: 499 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED MAIN ROTOR TRANS CHIP LIGHT AND KNOCKING SOUND.  CHECKED CHIP PLUGS AND FOUND DARK GRAY INTERNAL LOOKING METAL ON CHIP DETECTOR.  REMOVED MAIN ROTOR TRANSMISSION FROM SERVICE.  SENT MAIN ROTOR TRANSMISSION TO NAC IN LONG BEACH.  WHEN DISASSEMBLED FOUND BROKEN TOOTH ON OUTPUT RING GEAR, PN 369D25127-11.
